ArtykuƂ w czasopiƛmie
Brak miniatury
Licencja

CC-BYCC-BY - Uznanie autorstwa
 

Mathematical Theory of Compressible Magnetohydrodynamics Driven by Non-conservative Boundary Conditions

Uproszczony widok
cris.lastimport.scopus2024-02-12T19:47:59Z
dc.abstract.enWe propose a new concept of weak solution to the equations of compressible magnetohydrodynamics driven by ihomogeneous boundary data. The system of the underlying field equations is solvable globally in time in the out of equilibrium regime characteristic for turbulence. The weak solutions comply with the weak–strong uniqueness principle; they coincide with the classical solution of the problem as long as the latter exists. The choice of constitutive relations is motivated by applications in stellar magnetoconvection.
dc.affiliationUniwersytet Warszawski
dc.contributor.authorƚwierczewska-Gwiazda, Agnieszka
dc.contributor.authorKwon, Young-Sam
dc.contributor.authorGwiazda, Piotr
dc.contributor.authorFeireisl, Eduard
dc.date.accessioned2024-01-25T05:34:24Z
dc.date.available2024-01-25T05:34:24Z
dc.date.copyright2023-10-07
dc.date.issued2023
dc.description.accesstimeAT_PUBLICATION
dc.description.financePublikacja bezkosztowa
dc.description.number4
dc.description.versionFINAL_PUBLISHED
dc.description.volume25
dc.identifier.doi10.1007/S00021-023-00827-2
dc.identifier.issn1422-6928
dc.identifier.urihttps://repozytorium.uw.edu.pl//handle/item/111935
dc.identifier.weblinkhttps://link.springer.com/content/pdf/10.1007/s00021-023-00827-2.pdf
dc.languageeng
dc.pbn.affiliationmathemathics
dc.relation.ispartofJournal of Mathematical Fluid Mechanics
dc.relation.pages1-27
dc.rightsCC-BY
dc.sciencecloudnosend
dc.subject.enCompressible MHD system
dc.subject.enWeak solution
dc.subject.enStellar magnetoconvection
dc.titleMathematical Theory of Compressible Magnetohydrodynamics Driven by Non-conservative Boundary Conditions
dc.typeJournalArticle
dspace.entity.typePublication